# SDR ORJA9546

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corrosion
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 200, LBL 10-20 SUB-FLOOR STRUCTURE, HAS LEVEL 2 CORROSION AS SEEN FROM E AND E BAY.  REMOVED CORRODED AREA, FAB, AND INSTALLED DOUBLER PER SRM 53-01, FIGURE 4.
